Asthma UK community forum
10,623 members17,075 posts

Reliever inhaler insomnia

I am using pulmicort as a relievet. Around 600-800ug per day. Have been for 2 weeks now. Although i still need to frequently use my reliever brycanil. My symptoms are worse at night therefore i usually need to use my reliever at night. A big problem is that it causes my heartrate to increase and i can feel my pulse running through my body after i have taken it. Therefore this makes it very hard to sleep and will have to wait hours until it calms down. I want to be able to breathe but i want to be able to sleep. Any suggestions?

2 Replies
oldestnewest

I take Pulmicort but it is a long term preventer inhaler not a reliever. Could you check with your GP or respiratory nurse that you are using the right inhaler at the right time? The steroid in the Pulmicort could be keeping you awake but it shouldn't do since it goes straight into your lungs.

1 like
Reply

Hi Jwicks19955

Sorry to hear your sleep is being affected, I asked our nurses team about your query and they suggested talking to your GP or asthma nurse when you can so you can get your asthma under control and as suggested on the thread they can talk you through which medications to use when.

Hope that helps,

Dita

2 likes
Reply

You may also like...